Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 131, NWS Springfield, MO

April 26, 20174 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 26, 2017, 12:59 AM CDT for 4 counties in Missouri. It was in force for 46 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2017, 12:59 AM CDT (05:59 UTC)
Expired
Apr 26, 2017, 1:45 AM CDT
In force
46 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barry County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 1:19 AM CDTTSTM WND DMG1 S Monett, MOA TREE WAS BLOWN DOWN IN MONETT AT LINCOLN AND DUNN STREET.
Apr 26, 1:20 AM CDTTSTM WND DMGExeter, MOREPORT OF TREES AND POWER LINES DOWN IN THE EXETER AREA.
Apr 26, 1:20 AM CDTTSTM WND DMGExeter, MOTREE SMASHED A CAR AND TOTALED IT. NO INJURIES.
Apr 26, 1:24 AM CDTTSTM WND DMGCassville, MOMULTIPLE REPORTS OF TREES AND POWER LINES DOWN IN THE CASSVILLE AREA. POWER OUTAGES.
Apr 26, 1:29 AM CDTTSTM WND DMGEagle Rock, MONUMEROUS TREES DOWN IN THE EAGLE ROCK AREA.
Apr 26, 1:30 AM CDTTSTM WND DMGButterfield, MOMULTIPLE TREES DOWN. SOME DOWN ON HOME.
Apr 26, 1:38 AM CDTTSTM WND DMGShell Knob, MOTREE INTO A HOUSE. NO INJURIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:59 PM CDTSevere Thunderstorm WatchSPC8 hr
Apr 25, 11:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

466 
WUUS53 KSGF 260559
SVRSGF
MOC009-109-119-145-260645-
/O.NEW.KSGF.SV.W.0131.170426T0559Z-170426T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1259 AM CDT WED APR 26 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southeastern Newton County in southwestern Missouri...
  Eastern McDonald County in southwestern Missouri...
  Barry County in southwestern Missouri...
  South central Lawrence County in southwestern Missouri...

* Until 145 AM CDT

* At 1259 AM CDT, a severe thunderstorm was located 7 miles northeast
  of Pineville, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Table Rock Lake...                Roaring River State Park...
  Big Sugar Creek State Park...     Monett...
  Aurora...                         Cassville...
  Shell Knob...                     Purdy...
  Seligman...                       Exeter...
  Wheaton...                        Verona...
  Butterfield...                    Washburn...
  Fairview...                       Golden...
  Emerald Beach...                  Eagle Rock...
  Pioneer...                        Stella...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3651 9426 3682 9428 3700 9371 3683 9361
      3650 9361
TIME...MOT...LOC 0559Z 247DEG 37KT 3665 9426 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
3 follow-up statements
247 
WWUS53 KSGF 260617
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
117 AM CDT WED APR 26 2017

MOC009-109-119-145-260645-
/O.CON.KSGF.SV.W.0131.000000T0000Z-170426T0645Z/
Newton MO-McDonald MO-Barry MO-Lawrence MO-
117 AM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN NEWTON...NORTHEASTERN MCDONALD...BARRY AND SOUTH
CENTRAL LAWRENCE COUNTIES...

At 117 AM CDT, a severe thunderstorm was located near Exeter, or 9
miles west of Cassville, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Table Rock Lake...                Roaring River State Park...
Monett...                         Aurora...
Cassville...                      Shell Knob...
Purdy...                          Seligman...
Exeter...                         Wheaton...
Verona...                         Butterfield...
Washburn...                       Fairview...
Golden...                         Emerald Beach...
Eagle Rock...                     Pioneer...
Stella...                         Chain-O-Lakes...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3651 9409 3683 9423 3700 9371 3683 9361
      3650 9361
TIME...MOT...LOC 0617Z 262DEG 36KT 3667 9403 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
554 
WWUS53 KSGF 260627
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
127 AM CDT WED APR 26 2017

MOC119-145-260637-
/O.CAN.KSGF.SV.W.0131.000000T0000Z-170426T0645Z/
Newton MO-McDonald MO-
127 AM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWTON AND
NORTHEASTERN MCDONALD COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 600 AM CDT for
southwestern Missouri.

LAT...LON 3651 9389 3681 9404 3694 9388 3700 9371
      3683 9361 3650 9361
TIME...MOT...LOC 0627Z 262DEG 36KT 3668 9391 

$$

MOC009-109-260645-
/O.CON.KSGF.SV.W.0131.000000T0000Z-170426T0645Z/
Barry MO-Lawrence MO-
127 AM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR BARRY AND SOUTH CENTRAL LAWRENCE COUNTIES...

At 127 AM CDT, a severe thunderstorm was located over Exeter, or over
Cassville, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Table Rock Lake...                Roaring River State Park...
Monett...                         Aurora...
Cassville...                      Shell Knob...
Purdy...                          Exeter...
Verona...                         Butterfield...
Golden...                         Emerald Beach...
Eagle Rock...                     Chain-O-Lakes...
Arrow Point...                    Wheelerville...
Jenkins...                        Mcdowell...
Pleasant Ridge...                 Madry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3651 9389 3681 9404 3694 9388 3700 9371
      3683 9361 3650 9361
TIME...MOT...LOC 0627Z 262DEG 36KT 3668 9391 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
678 
WWUS53 KSGF 260639
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
139 AM CDT WED APR 26 2017

MOC009-109-260648-
/O.EXP.KSGF.SV.W.0131.000000T0000Z-170426T0645Z/
Barry MO-Lawrence MO-
139 AM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR BARRY AND SOUTH CENTRAL
LAWRENCE COUNTIES WILL EXPIRE AT 145 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 600 AM CDT for
southwestern Missouri.

LAT...LON 3651 9389 3681 9404 3694 9388 3700 9371
      3683 9361 3650 9361
TIME...MOT...LOC 0638Z 247DEG 37KT 3672 9378 

$$

Hatch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:45 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 25, 11:45 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1145 PM CDT Tue Apr 25 2017

.SHORT TERM...(This evening through Wednesday Night)
Issued at 250 PM CDT Tue Apr 25 2017

Breezy southerly winds continue to occur this afternoon. These
winds are helping to increase moisture from the south across
Oklahoma into southeastern Kansas and western Missouri this
afternoon into this evening.

As moisture continues to spread north instability will start to
increase ahead of an approaching front this evening. The front is
currently across southeastern Kansas and will slowly spread east
into Wednesday.

As instability increases and the cap weakens, storms are expected
to develop across eastern Kansas and develop southward into
Oklahoma, initially to the west of the forecast area. These storms
will then spread east, and these storms will likely develop into
line segments. Damaging straight line winds will be the main risk,
with hail up to the size of half dollars also possible with the
strongest updrafts. Low level shear will be strong enough to
support a mesovort potential with any line segments that can
surge to the northeast, result in a low brief tornado risk again
with any line segments that can surge to the northeast. The severe
risk will generally occur west of Highway 65, with the best
potential generally along and west of the Interstate 49 corridor
from the mid evening into the overnight hours.

As the storms start to spread east into the area late this this
evening into the overnight hours they should be begin to weaken,
with wind becoming the main risk until they dissipate altogether.
This may occur before reaching the eastern Ozarks overnight as
the front slows and the storms move off away from the better lift
and upper level support.

Wednesdays weather will be dependent on exactly how far the
convection plays out tonight. The front will be pushing across
the western portions of the forecast area Wednesday morning and
will slowly spread east and out of the area by Wednesday evening.
If a cold front/storms develop and spread across the entire area
it could work the area over farther to the east, with the severe
potential occurring farther east. If the outflow/overnight
convection does not work over the atmosphere too much, additional
storms should develop near the Highway 65 during the early
afternoon hours and spread east. Severe storms would be possible
with all modes possible but large hail and damaging winds the main
risk.

One to two inches of rain will be possible with this system and
could lead to some localized minor flooding.

.LONG TERM...(Thursday through Tuesday)
Issued at 250 PM CDT Tue Apr 25 2017

Slightly cooler weather will occur on Thursday behind this system
as highs warm into the 60s. A fast moving shortwave trough will
sweep through the region Thursday night and may bring some showers
and perhaps a few rumbles of thunder with it.

An upper level low will then dig to the southeast across the
southwestern U.S. Friday into the Weekend before kicking off to
the east through the region Sunday night into Monday. As the low
is off to the southwest of the area a front will setup over the
area and waves of energy will ride to the northwest and produce
periods of rain with widespread heavy rainfall. The medium range
models continue to show a signal for heavy rain over the region.

There are still questions on exactly where the band of heavy rain
will set up, but it will likely be somewhere across northern
Arkansas into southern Missouri. An additional 2, up to possibly
5 inches of widespread rainfall will be possible this weekend.
With the rain last weekend and the rain expected tonight into
Wednesday, the ground will already be mostly saturated which will
lead to a flooding risk under the axis of heavy rain.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1145 PM CDT Tue Apr 25 2017

A cold front over eastern Kansas late this evening will continue
to push eastward overnight. Showers and thunderstorms will
continue ahead of the front, but will likely weaken some as the
night progresses and they reach KSGF and KBBG. Still expect
convection at all sites into Wednesday morning. IFR to lower MVFR
ceilings will then overspread the terminals on Wednesday. Biggest
question will be location of front and how convection plays out
later in the day. Most likely scenario is for the strongest storms
to be located east of the TAF sites, limiting thunder chances at
the terminals.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Wednesday afternoon for MOZ088-090-
     093>095-101>104.

KS...Flash Flood Watch through Wednesday afternoon for KSZ101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Raberding
Hazardous weather outlook, Apr 26, 12:04 AM CDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1204 AM CDT Wed Apr 26 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270515-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1204 AM CDT Wed Apr 26 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Elevated Flooding risk.
  Significant Lightning risk.

DISCUSSION...

Thunderstorms will continue ahead of a cold front across western
Missouri and southeast Kansas, spreading eastward towards the
eastern Ozarks late tonight.

Instability and shear will be sufficient enough for some strong
to severe storms, with hail to the size of half dollars and wind
gusts up to 60 mph possible. While the tornado risk is fairly
low, an isolated tornado or two embedded within the line of
storms can not be ruled out over extreme southeast Kansas into
western Missouri.

Frequent lightning and locally heavy rainfall can also be
expected with these storms. There is an elevated risk for
flooding over southeast Kansas and southwest Missouri, especially
where heavy rains fell last weekend.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The threat for severe storms will then continue into Wednesday
and Wednesday evening, especially along and east of Highway 65.
The threat for severe storms will be highly dependent on how much
thunderstorm activity occurs tonight, and whether or not this
activity reaches the eastern Missouri Ozarks Wednesday morning.

If thunderstorms reach the eastern Ozarks by Wednesday morning,
the threat for severe storms may diminish for the remainder of
Wednesday. However, if thunderstorms remain absent tonight and
Wednesday morning across south central Missouri and the eastern
Ozarks, there will be an elevated threat for severe storms
Wednesday afternoon and evening. Damaging winds and large hail
would be the primary potential hazards across the eastern Ozarks,
with a limited threat for a tornado or two. A limited risk for
flooding will also exist on Wednesday generally along and east of
the U.S. 65 corridor.

Confidence then continues to increase in the potential for
widespread heavy rainfall from later Friday into the weekend.
With soils nearly saturated, excessive runoff will be likely and
will lead to an increasing risk for flooding. While details
remain unclear regarding where the eventual axis of heaviest
rainfall will develop, it does appear that widespread flooding
will become possible beneath this axis of heaviest rainfall.

Additionally, there will be at least a limited risk for strong to
severe thunderstorms from Friday into Saturday across southern
Missouri.

Those with outdoor and travel plans for this upcoming weekend
should pay close attention to the forecast as there is the
potential for multiple weather hazards, including the potential
for widespread flooding.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed in areas mainly west of highway
 65 over the next 3 hours.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Raberding

In the hours before

Local storm report, Apr 25, 11:42 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1142 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     CRESTLINE               37.17N 94.70W
04/25/2017                   CHEROKEE           KS   EMERGENCY MNGR

            TREES DOWN ON POWER LINES IN CRESTLINE.

&&
Special weather statement, Apr 25, 11:52 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Springfield MO
1152 PM CDT TUE APR 25 2017

KSZ101-260530-
Cherokee KS-
1152 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 1230 AM
CDT...

At 1152 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chetopa, moving northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Baxter Springs...                 Columbus...
Galena...                         Weir...
Lowell...                         Scammon...
West Mineral...                   Treece...
Roseland...                       Neutral...
Melrose...                        Riverton...
Lawton...                         Carona...
Skidmore...                       Hallowell...
Sherwin...                        Faulkner...
Stippville...                     Crestline...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.

LAT...LON 3724 9507 3734 9479 3734 9462 3700 9462
      3700 9507
TIME...MOT...LOC 0452Z 240DEG 36KT 3709 9499

Hatch
Special weather statement, Apr 26, 12:08 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
1208 AM CDT WED APR 26 2017

MOZ067-068-078-079-088-089-094-260545-
Cedar MO-Polk MO-Jasper MO-Dade MO-Hickory MO-St. Clair MO-
Lawrence MO-
1208 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HICKORY...CEDAR...
WESTERN POLK...NORTHWESTERN LAWRENCE...SOUTHEASTERN ST. CLAIR...
NORTHEASTERN JASPER AND DADE COUNTIES UNTIL 1245 AM CDT...

At 1208 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near El Dorado Springs to near Golden City to
near Jasper. Movement was east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Carthage...                       Stockton Lake...
Stockton State Park...            Stockton...
Greenfield...                     Humansville...
Lockwood...                       Miller...
Fair Play...                      Weaubleau...
Everton...                        Dadeville...
Collins...                        Flemington...
Avilla...                         La Russell...
South Greenfield...               Aldrich...
Arcola...                         Umber View Heights...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
southwestern Missouri. A severe thunderstorm watch also remains in
effect until 600 AM CDT for southwestern Missouri.

LAT...LON 3715 9431 3735 9411 3735 9408 3783 9394
      3793 9344 3744 9359 3742 9362 3741 9362
      3712 9389
TIME...MOT...LOC 0508Z 266DEG 21KT 3781 9398 3746 9408 3726 9427

Hatch
Special weather statement, Apr 26, 12:37 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
1237 AM CDT WED APR 26 2017

MOZ055-260600-
Benton MO-
1237 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR BENTON COUNTY UNTIL 100 AM CDT...

At 1237 AM CDT, Doppler radar was tracking a strong thunderstorm near
Warsaw, moving northeast at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Truman State Park...              Truman Lake...
Warsaw...                         Lincoln...
Cole Camp...                      Ionia...
Palo Pinto...                     Lakeview Heights...
Crockerville...                   Zora...
Racket...                         Edmonson...
Mora...                           Whitakerville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3853 9307 3835 9307 3824 9308 3816 9350
      3820 9350 3821 9352 3847 9351 3851 9337
      3851 9330 3853 9329 3854 9325
TIME...MOT...LOC 0537Z 234DEG 31KT 3825 9344

Hatch
Local storm report, Apr 26, 12:42 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     TSTM WND GST     NEOSHO                  36.87N 94.37W
04/26/2017  M52 MPH          NEWTON             MO   LAW ENFORCEMENT

            52 MPH WIND GUST.

&&

MG
Special weather statement, Apr 26, 12:57 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Springfield MO
1257 AM CDT WED APR 26 2017

MOZ055>057-068-069-079>081-260645-
Dallas MO-Camden MO-Polk MO-Benton MO-Miller MO-Hickory MO-
Laclede MO-Morgan MO-
1257 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HICKORY...DALLAS...
SOUTHEASTERN BENTON...WESTERN MILLER...NORTHWESTERN LACLEDE...POLK...
CAMDEN AND SOUTHERN MORGAN COUNTIES UNTIL 145 AM CDT...

At 1257 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Warsaw to 7 miles north
of Bolivar to near Everton. Movement was northeast at 70 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Bolivar...                        Lake of The Ozarks...
Pomme de Terre Lake...            Lake of The Ozarks State Park...
Pomme De Terre State Park...      Ha Ha Tonka State Park...
Bennett Spring State Park...      Eldon...
Osage Beach...                    Camdenton...
Buffalo...                        Versailles...
Village of Four Seasons...        Lake Ozark...
Pittsburg...                      Laurie...
Polk...                           Pleasant Hope...
Hermitage...                      Sunrise Beach...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 600 AM CDT for
southwestern Missouri.

LAT...LON 3843 9262 3843 9241 3834 9241 3834 9237
      3801 9244 3741 9315 3743 9362 3767 9344
      3820 9322 3853 9275
TIME...MOT...LOC 0557Z 230DEG 59KT 3817 9320 3772 9338 3741 9365

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 10:13 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon47 min
Apr 25, 10:59 PM CDTSpecial Weather StatementSGFBarton, Vernon46 min
Apr 25, 11:27 PM CDTSpecial Weather StatementSGFJasper48 min
Apr 25, 11:32 PM CDTFlash Flood WatchSGFBarry, Christian, Greene, Jasper, Lawrence, McDonald and 3 more3 hr
Apr 25, 11:41 PM CDTSpecial Weather StatementSGFSt. Clair49 min
Apr 26, 12:08 AM CDTSpecial Weather StatementSGFCedar, Dade37 min
Apr 26, 12:16 AM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
Apr 26, 12:18 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton42 min
Apr 26, 12:34 AM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence41 min
Apr 26, 12:37 AM CDTSpecial Weather StatementSGFBenton23 min
Apr 26, 12:57 AM CDTSpecial Weather StatementSGFCamden, Dallas, Hickory, Miller, Morgan, Polk48 min
Apr 26, 1:34 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney41 min
Apr 26, 1:41 AM CDTSpecial Weather StatementSGFChristian, Greene49 min
Apr 26, 1:57 AM CDTSevere Thunderstorm WarningSGFOzark, Taney48 min
Apr 26, 2:05 AM CDTSpecial Weather StatementSGFDouglas, Webster, Wright40 min
Apr 26, 2:38 AM CDTSpecial Weather StatementSGFOzark37 min
Apr 26, 2:47 AM CDTSpecial Weather StatementSGFHowell, Texas43 min
Apr 26, 3:13 AM CDTSpecial Weather StatementSGFDent, Maries, Phelps17 min
Apr 26, 7:51 AM CDTAreal Flood WarningSGFBarton, Jasper10 hr
Apr 26, 8:27 AM CDTFlash Flood WarningSGFDouglas, Ozark, Taney6 hr
Apr 26, 8:47 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark43 min
Apr 26, 9:07 AM CDTRiver Flood WarningSGFPulaski42 hr
Apr 26, 9:07 AM CDTRiver Flood WarningSGFPulaski60 hr
Apr 26, 9:11 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark49 min
Apr 26, 9:20 AM CDTRiver Flood WarningSGFVernon71 hr
Apr 26, 9:20 AM CDTRiver Flood WarningSGFVernon12 days
Apr 26, 9:35 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Ozark, Shannon40 min
Apr 26, 10:13 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas47 min
Apr 26, 10:54 AM CDTSpecial Weather StatementSGFShannon36 min
Apr 26, 11:14 AM CDTAreal Flood WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas and 1 more6 hr
Apr 26, 11:17 AM CDTSpecial Weather StatementSGFOregon43 min
Apr 26, 11:33 AM CDTAreal Flood WarningSGFHowell, Oregon, Ozark, Shannon, Texas6 hr
Apr 26, 11:49 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Texas and 2 more6 hr
Apr 26, 5:16 PM CDTAreal Flood WarningSGFDent, Douglas, Howell, Laclede, Maries, Oregon and 7 more18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.